I have peripheral neuropathy in my legs and arms from an accidental overdose of lithium ten years ago. I am no longer on lithium after that episode. My doctor put me on Lamictal in November, and stopped me at 150 mg. The past month or so my neuropathy has been getting much worse. I have read that it can be used as a treatment for neuropathy. Has anyone heard of it making it worse? I have moved out of state and do not have a doctor set up.
No responses have yet been posted. Add your response to this question.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 1 answer
Posted 10 Apr 2012 • 2 answers
Posted 20 Jul 2014 • 1 answer
Posted 26 Jan 2018 • 0 answers
Posted 1 May 2018 • 1 answer